# SDR ASAA2014012812509

- Difficulty date: January 28, 2014
- Submitted: January 30, 2014
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 14,239 hours, 4,301 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Fire Loop
- Condition: No Test
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD CARGO B LOOP FIRE DETECTION DOES NOT TEST.  ACFT GROUNDED.  COULD NOT DUPLICATE. AS A PRECAUTION, CLEANED BOTH FWD CARGO BAY B LOOP SMOKE DETECTORS IAW MM 26-16-01.  ACCOMPLISH FWD CARGO SMOKE & OPS TEST IAW MM 26-16-00.  ALL TESTED NORMAL.
